×

zbMATH — the first resource for mathematics

Universal property of the Picard variety of a complete variety. (English) Zbl 0132.41501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chevalley, C.: Vari?t?s de Picard. S?minaire, Ecole Normale Sup?rieure, 1958-59.
[2] Seshadri, C. S.: Vari?t? de Picard d’une vari?t? compl?te. Ann. Mat. pur. appl. (IV),57, 117-142 (1962). · Zbl 0108.17001 · doi:10.1007/BF02417731
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.